New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2008
Total Posts : 27
   Posted 2/14/2008 6:16 AM (GMT -6)   
I woke up this morning and my skin on my neck and shoulders was very tender to touch.  When i press, it seems to not be muscular.  Tuesday I took another step in tappering down my prednisone.  I am now at 20 mg.  This is the ONLY thing that has changed in my life in the past 2 days, so it is the only thing I can point the finger at.
Anyway..... just wondering if this was a side effect that anyone else has had, and if I should be concerned?
Diagnosed with CD in Jan. 2008. 
Meds Currently on: Prednisone 30mg, Azathioprine, Sulfsalazene, folic Acid, and Ambian for zzzz's.
I choose joy... I will invite my God to be the God of circumstance. I will refuse the temptation to be cynical... the tool of the lazy thinker. I will refuse to see people as anything less than human beings, created by God. I will refuse to see any problem as anything less than an opportunity to see God. ~Max Lucado

Veteran Member

Date Joined Nov 2007
Total Posts : 4054
   Posted 2/14/2008 8:42 PM (GMT -6)   
I haven't heard of that...maybe call your doctor
49 yr. old female, diagnosed with Crohn's in small intestine and terminal ileum Sept-Oct. 2007
currently taking Pentasa 2750 mg- 9pills/day and on and off Prednisone for flares

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 10:38 PM (GMT -6)
There are a total of 2,710,875 posts in 298,937 threads.
View Active Threads

Who's Online
This forum has 153493 registered members. Please welcome our newest member, PeggyJhon.
310 Guest(s), 8 Registered Member(s) are currently online.  Details
PeggyJhon, THE HAPPY TURTLE, ppm guy, Cee-Man, supapfunk, couchtater, sam12, wayland

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer